# SDR DXTA200702166

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 3,770 hours, 2,968 cycles
- Engine: Pwa PW545A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE WHEN LT ENGINE WAS STARTED (APU WAS ON- ON THE GROUND.  [SUP 05-16-07]  REMOVED & REPLACED APU IAW 560XL M.M. CHAPTER 49-10-00. OPERATION AND LEAK CHECKS GOOD. REMOVED UNIT HRS. 140.3 CYL. 304. INSTALLED UNIT HOURS 2424.3 CYCLES 3905.
